# SDR DALA2016120609738

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,313 hours, 33,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA FLOORBEAM CORRODED, BS 180 BETWEEN RBL 12 - 44.  FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW FLOORBEAM IAW DWG 9936534 AND SRM 51-30-02 AND 51-10-05.
